depression rollercoaster...WTH...cant stand it

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

emotionalblender
New Member


Date Joined Oct 2009
Total Posts : 4
   Posted 10/14/2009 6:13 PM (GMT -7)   
confused   confused  i have been on prestiq for about a month and a half...i have been feeling amazing for the first time in my life...all of a sudden for the past few days i feel like it has stopped working...does anyone know if this is normal and i will feel better soon and this too shall pass...does prestiq do this up and down thing

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40581
   Posted 10/14/2009 6:58 PM (GMT -7)   
Hi there Emotionalblender,

I am going on pristiq. I am taking effexor but weaning off and I have just started my pristiq about two weeks ago. So I am not much help. But my psychologist said that they have had good results from it. I would expect that somebody without depression is going to have bad days once in a while. Are you male or female? It could be hormonal. Plus the days are getting shorter (if you are in US) and it has been cloudy and rainy. Snowy here. So there could be a lot of factors involved. Has anything changed in your life that could be causing this?

I hope that you feel better soon. Talk to your doctor or pdoc about it. Especially if it lasts too much longer. Keep posting. Welcome to HealingWell and the depression forum. You will find a lot of support here.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18753
   Posted 10/15/2009 1:40 AM (GMT -7)   
alike karen went from effexor to pristiq. current dose 200mg, less sedating, i find that it is very conditional on your mind set. keeps a sort of patterned stability, but alike any meds you have your good days and bad days-regardless of any medication. on it around a year. diet is more regular and with keeping a good focus this seems to make it work better for me. still up and down a bit, but better for the change. been on the med merry go round myself. takes time. give the pristiq a chance, it works a little chemically different thus you may need a little more time to reach it's desired effect. wishing you well. jamie :-)
 
dx, mdd, severe borderline personality disorder

emotionalblender
New Member


Date Joined Oct 2009
Total Posts : 4
   Posted 10/17/2009 12:40 PM (GMT -7)   
thankyou for you input...hope you are having a nice day...
 

pawfect
New Member


Date Joined Oct 2009
Total Posts : 8
   Posted 10/19/2009 9:09 PM (GMT -7)   
After 6 months without any anti depressant i started with celexa again and it didnt work at all, the first time i felt better directly the second day... then my doctor put me on 50 mg Pristiq and everything got worse, my mood swings was unbelievable but mostly very dark and bad, i sweat like crazy during the night, extreme nightmares, couldnt fall asleep even after 2 hours after 1 week on pristiq and even with sleeping aids from the doctor it took long time to fell asleep, then i had nightmares and couldnt stand up in the morning... for me pristiq was horrible... now i am on Zooloft.. i hope it will help me...

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40581
   Posted 10/20/2009 6:56 AM (GMT -7)   
Hi there,

Welcome to the forum. I am so happy that you have joined us.

Good luck with the zoloft. I hope that it works for you. You deserve a break.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Learning2fly
Regular Member


Date Joined Oct 2009
Total Posts : 76
   Posted 10/20/2009 10:17 AM (GMT -7)   
I'm still on the merry go round with my meds. And this is after many years. They work for me for quite a while, then need to go up or get changed completely. Pristiq is supposed to be a very good drug, from everything I have heard and read about it. I'm sorry you are having problems with it. There are certain drugs I cannot take (trazadone and serzone) because they give me horrible nightmares. Everyone's different in these respects. Brain function is not the same in everyone. It takes a lot of work and patience to get to the right drug for you. I know how hard the waiting is, but please don't give up. You will get there and will feel so much better!
VIEW IMAGE
 
Major depression; Bipolar Disorder; Fibromyalgia; Spinal Stenosis; right arm and leg nerve compression; cataracts; glaucoma; IBS; RLS; hypothyroidism; B12 deficiency ... that's enough or I'll get more depressed.


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18753
   Posted 10/21/2009 8:00 AM (GMT -7)   
emb. good luck with your meds. my thoughts and prayers are being sent. keep strong and know that we care. jamie :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:08 PM (GMT -7)
There are a total of 2,733,637 posts in 301,139 threads.
View Active Threads


Who's Online
This forum has 151273 registered members. Please welcome our newest member, minniemighty.
392 Guest(s), 10 Registered Member(s) are currently online.  Details
alephnull, waterbee, Serenity Now, NiceGuyEddie, Girlie, minniemighty, DJB387, DennisinNY, angeusamike57, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer